International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 22, Pages 1151-1158
Ger-type and Hyers-Ulam stabilities for the first-order linear differential operators of entire functions
1Department of Basic Technology, Applied Mathematics and Physics, Yamagata University, Yonezawa 992-8510, Japan
2Department of Mathematics, Nippon Institute of Technology, Miyashiro, Saitama 345-8501, Japan
Received 22 April 2003
Copyright © 2004 Takeshi Miura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractLet be an entire function and a differential operator defined by . We show that has the Hyers-Ulam stability if and only if is a nonzero constant. We also consider Ger-type stability problem for .